HEALTH MART

ADULT LOW DOSE ASPRIN 81MG LOW DOSE 120TABS

In Stock Unavailable

Regular price $3.99
/

Shipping calculated at checkout.

Free Delivery on Orders $50+

PRODUCT DETAILS

Low Dose Aspirin 81 mg Enteric Coated Tablets for the temporary relief of minor aches and pains or as recommended by your doctor. Because of its delayed action, this product may not provide fast relief of headaches or other symptoms needing immediate relief.

Most heart attacks are caused when blockages interrupt the flow of blood to the heart, which can cause the heart muscle to die. It works to keep your blood flowing. When taken during a suspected heart attack, aspirin can help prevent further damage to the heart muscle and increase your chance of survival. It is recommended, under a doctor’s direction, to help reduce the risk of a recurrent heart attack or clot-related (ischemic) stroke.

  • Ask your doctor about other uses for this product.
  • Enteric-coated.

Comparable to Bayer Low-dose aspirin.

INGREDIENTS

Each Tablet contains: Aspirin 81 mg (Nonsteroidal Anti-Inflammatory Drug)

WARNINGS

Reye’s syndrome: Children and teenagers who have or are recovering from chickenpox or flu-like symptoms should not use this product. When using Aspirin Low Dose Tablets, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye’s syndrome, a rare but serious illness. Allergy alert: Aspirin may cause a severe allergic reaction which may include: hives; facial swelling; asthma (wheezing); shock. Stomach bleeding warning: Aspirin Low Dose Tablets contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you: are age 60 or older; have had stomach ulcers or bleeding problems; take a blood-thinning (anticoagulant) or steroid drug; take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others); have 3 or more alcoholic drinks every day while using this product; take more or for a longer time than directed. Do not use: If you have ever had an allergic reaction to any other pain reliever/fever reducer.

What are you looking for?

Your cart